Acute temozolomide induced liver injury: Mixed type hepatocellular and cholestatic toxicity
MetadataShow full item record
CitationAygün, C., Yıldırım Altınok, A., Çakır, A., Ağan, A. F. ve Balaban, Y. (2016). Acute temozolomide induced liver injury: Mixed type hepatocellular and cholestatic toxicity. Acta Gastro-Enterologica Belgica, 79(3), 363-365.
Temozolomide (TMZ) is an oral imidazotetrazine methylating agent which is used for the treatment of glioblastoma multiforme (GBM). We report a case of acute hepatotoxicity in a 53-year old male patient after administration of TMZ for GBM. He had fatigue, nausea, anorexia and jaundice. His laboratory analysis showed alanine aminotransferase(ALT): 632 IU/L (normal range 0-40); aspartate aminotransferase(AST): 554 IU/L (normal range 5-34); alkaline phosphatase(ALP): 1143 IU/L (normal range 40- 150); -glutamyl transpeptidase(GGT): 514 IU/L (normal range 9-64 IU/L); total bilirubin: 15.1 mg/dL (normal range 0-1.2); direct bilirubin: 13.2 mg/dL and prothrombin time(PT): 13.5 s, with international normalized ratio (INR): 1.1 (normal range 0.8-1.2). His liver biopsy specimen showed mixed-type (both hepatocellular and cholestatic) hepatic injury, compatible with a diagnosis of drug-induced hepatitis. An objective causality assessment using the Naranjo probability scale suggested that TMZ was the probable cause of the acute hepatitis. His liver function tests gradually normalized in 2 months after discontinuation of the drug. In susceptible individuals, TMZ use may lead to acute mixed type liver toxicity. Complete recovery may be possible if the drug is discontinued before severe liver injury is established.
WoS Q KategorisiQ4
SourceActa Gastro-Enterologica Belgica
- Makale Koleksiyonu 
- PubMed İndeksli Yayınlar Koleksiyonu 
- Scopus İndeksli Yayınlar Koleksiyonu 
- WoS İndeksli Yayınlar Koleksiyonu